# SDR DHL2002755006

- Difficulty date: October 7, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 3112
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K, O

## Discrepancy

1)  COCKPIT EMERGENCY EXIT LIGHT INOPERATIVE.2)  REMOVED AND REPLACED LIGHT ASSEMBLY. OPS GOOD IAW M/M 33-50-01.
